| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.Stryker replaced the device's user interface pcb assembly as a precaution.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device is powering on with a white display.A white display can be indicative of a device lock up condition.As a result, defibrillation therapy may not be available, if needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker further evaluated the removed user interface pcb assembly and determined that the cause of the reported issue was due to a cracked and shorted capacitor, designator c181.
Event or Problem Description